On the rate of convergence for parabolic difference schemes, II

Olof B. Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)79-96
Number of pages18
JournalCommunications on Pure and Applied Mathematics
Volume23
Issue number1
DOIs
StatePublished - 1970

Fingerprint

Difference Scheme
Rate of Convergence

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the rate of convergence for parabolic difference schemes, II. / Widlund, Olof B.

In: Communications on Pure and Applied Mathematics, Vol. 23, No. 1, 1970, p. 79-96.

Research output: Contribution to journalArticle

@article{7aa2b188358843f5b775a4a37ee6fe7f,
title = "On the rate of convergence for parabolic difference schemes, II",
author = "Widlund, {Olof B.}",
year = "1970",
doi = "10.1002/cpa.3160230104",
language = "English (US)",
volume = "23",
pages = "79--96",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "1",

}

TY - JOUR

T1 - On the rate of convergence for parabolic difference schemes, II

AU - Widlund, Olof B.

PY - 1970

Y1 - 1970

UR - http://www.scopus.com/inward/record.url?scp=84980178101&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980178101&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160230104

DO - 10.1002/cpa.3160230104

M3 - Article

VL - 23

SP - 79

EP - 96

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 1

ER -